| Catalog Number |
7N8371 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a one-link non-dehp y-type microbore catheter extension set was leaking chemotherapy from the valve.This issue was identified during patient infusion.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Correction: this report is a duplicate of the report submitted under manufacturer report number 1416980-2021-02686.Therefore, all relevant information was captured under manufacturer report number 1416980-2021-02686.Should additional relevant information become available, a supplemental report will be submitted.